Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 660, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 15, 2016, 1:08 AM CDT for Payne County, Oklahoma. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2016, 1:08 AM CDT (06:08 UTC)
- Expired
- Jul 15, 2016, 2:00 AM CDT
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Payne County, OK
The radar
The Norman radar (KTLX), 90 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 1:23 AM CDT | HAIL 1 | 8 N Cushing, OK | NEAR INTERSECTION OF HIGHWAY 18 AND HIGHWAY 51. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 532 J/kg
- Mixed-layer CIN
- -555 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
512
WUUS54 KOUN 150608
SVROUN
OKC119-150700-
/O.NEW.KOUN.SV.W.0660.160715T0608Z-160715T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
108 AM CDT FRI JUL 15 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 200 AM CDT
* AT 108 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RIPLEY...
MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CUSHING...YALE...RIPLEY...QUAY AND INGALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3594 9690 3610 9694 3616 9680 3616 9662
3595 9662
TIME...MOT...LOC 0608Z 252DEG 12KT 3605 9685
HAIL...1.25IN
WIND...60MPH
$$
MBS3 follow-up statements
755
WWUS54 KOUN 150623
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
123 AM CDT FRI JUL 15 2016
OKC119-150700-
/O.CON.KOUN.SV.W.0660.000000T0000Z-160715T0700Z/
PAYNE OK-
123 AM CDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EAST CENTRAL PAYNE COUNTY...
AT 123 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YALE...MOVING
EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
YALE AND QUAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3604 9682 3608 9684 3616 9680 3616 9662
3604 9662
TIME...MOT...LOC 0623Z 255DEG 16KT 3609 9675
HAIL...1.50IN
WIND...60MPH
$$
MBS973
WWUS54 KOUN 150647
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
147 AM CDT FRI JUL 15 2016
OKC119-150700-
/O.CON.KOUN.SV.W.0660.000000T0000Z-160715T0700Z/
PAYNE OK-
147 AM CDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EAST CENTRAL PAYNE COUNTY...
AT 146 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER YALE...MOVING
EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 123 AM...QUARTER SIZE HAIL WAS REPORTED
8 MILES NORTH OF CUSHING BY LAW ENFORCEMENT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
YALE AND QUAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3609 9673 3616 9671 3616 9662 3607 9662
TIME...MOT...LOC 0646Z 265DEG 8KT 3611 9669
HAIL...1.00IN
WIND...60MPH
$$
MBS721
WWUS54 KOUN 150657
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
157 AM CDT FRI JUL 15 2016
OKC119-150707-
/O.EXP.KOUN.SV.W.0660.000000T0000Z-160715T0700Z/
PAYNE OK-
157 AM CDT FRI JUL 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PAYNE COUNTY WILL
EXPIRE AT 200 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3609 9673 3616 9671 3616 9662 3607 9662
TIME...MOT...LOC 0655Z 252DEG 12KT 3611 9669
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 12:08 AM CDT, 1 hour earlier.
Area forecast discussion, Jul 15, 12:08 AM CDT, 1 hour before
Area Forecast Discussion National Weather Service Norman OK 1208 AM CDT FRI JUL 15 2016 .DISCUSSION... Please see the 06Z aviation discussion below. && .AVIATION... Thunderstorms still appear likely for most of the OK terminals through the early morning hours. They will impact OKC/OUN/CSM within the hour, and then move south toward HBR and LAW. Storms will also impact SPS within the hour. Heavy rain should result in vsbys dropping below 3 miles at times. Wind speeds, however, should remain relatively weak (< 30 kt) with these storms. MVFR CIGS will also impact most of the terminals during the early morning hours. Flight conditions should improve a couple of hours after sunrise. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 91 72 94 75 / 40 30 20 10 Hobart OK 97 73 99 76 / 20 30 10 10 Wichita Falls TX 99 75 100 77 / 20 20 10 10 Gage OK 90 69 97 75 / 30 50 10 10 Ponca City OK 88 70 91 75 / 30 50 30 10 Durant OK 94 74 96 75 / 30 30 20 10 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 26/03/03
Hazardous weather outlook, Jul 14, 11:54 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1154 PM CDT THU JUL 14 2016 OKZ004>048-050>052-TXZ083>090-160500- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1154 PM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH EARLY FRIDAY. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE WITH HAIL UP TO THE SIZE OF HALF DOLLARS AND WIND GUSTS TO 60 MPH. HEAVY RAIN LEADING TO FLOODING WILL BECOME AN INCREASING CONCERN ACROSS THE AREA OVERNIGHT AND CONTINUE INTO FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THUNDERSTORMS WILL BE POSSIBLE THROUGH SATURDAY. THERE IS A MARGINAL RISK OF SEVERE STORMS ACROSS THE NORTHERN-HALF OF OKLAHOMA ON FRIDAY. .HEAT... HEAT SAFETY GUIDELINES SHOULD BE FOLLOWED TO AVOID HEAT RELATED ILLNESSES. A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED SUNDAY THROUGH NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Special weather statement, Jul 15, 12:21 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1221 AM CDT FRI JUL 15 2016
OKZ021>023-034-035-150600-
GREER OK-CADDO OK-BECKHAM OK-KIOWA OK-WASHITA OK-
1221 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREER...SOUTHWESTERN
CADDO...EASTERN BECKHAM...KIOWA AND SOUTHERN WASHITA COUNTIES UNTIL
100 AM CDT...
AT 1219 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES SOUTH OF WEATHERFORD TO NEAR CANUTE...MOVING SOUTHEAST
AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ELK CITY...HOBART...MANGUM...GRANITE...SENTINEL...MOUNTAIN VIEW...
LONE WOLF...CARTER...ROOSEVELT...GOTEBO...ROCKY...WILLOW...
COOPERTON...RETROP...ALTUS-LUGERT LAKE AND BRINKMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3531 9955 3547 9946 3520 9935 3522 9864
3486 9858 3484 9962
TIME...MOT...LOC 0519Z 334DEG 27KT 3548 9873 3545 9932
MBSSpecial weather statement, Jul 15, 12:29 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1229 AM CDT FRI JUL 15 2016
OKZ016>018-022>025-027-028-035-150630-
OKLAHOMA OK-CANADIAN OK-GRADY OK-CADDO OK-CUSTER OK-BLAINE OK-
MCCLAIN OK-KINGFISHER OK-KIOWA OK-WASHITA OK-
1229 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OKLAHOMA...
CANADIAN...NORTHERN GRADY...CADDO...SOUTHEASTERN CUSTER...
SOUTHWESTERN BLAINE...WEST CENTRAL MCCLAIN...SOUTHEASTERN
KINGFISHER...NORTHEASTERN KIOWA AND EASTERN WASHITA COUNTIES UNTIL
130 AM CDT...
AT 1226 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 7 MILES SOUTHWEST OF EL RENO TO 5 MILES SOUTH OF
WEATHERFORD...MOVING SOUTH AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WESTERN OKLAHOMA CITY...EL RENO...CHICKASHA...WEATHERFORD...
NEWCASTLE...BLANCHARD...ANADARKO...KINGFISHER...YUKON...MUSTANG...
TUTTLE...PIEDMONT...HINTON...CARNEGIE...UNION CITY...MINCO...
APACHE...OKARCHE...CYRIL AND HYDRO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 BETWEEN MILE MARKERS 70 AND 141.
INTERSTATE 44 BETWEEN MILE MARKERS 71 AND 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3558 9834 3585 9799 3591 9768 3504 9766
3488 9817 3486 9867 3564 9895
TIME...MOT...LOC 0526Z 339DEG 13KT 3548 9807 3545 9870
MBSSpecial weather statement, Jul 15, 12:31 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1231 AM CDT FRI JUL 15 2016
TXZ085-086-088>090-150630-
CLAY TX-WILBARGER TX-ARCHER TX-BAYLOR TX-WICHITA TX-
1231 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR CLAY...SOUTHEASTERN WILBARGER...
ARCHER...EASTERN BAYLOR AND WICHITA COUNTIES UNTIL 130 AM CDT...
AT 1229 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR WICHITA FALLS TO 10 MILES SOUTHWEST OF WESTOVER...MOVING
SOUTHEAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...HENRIETTA...ARCHER CITY...IOWA PARK...HOLLIDAY...
SCOTLAND...DEAN...WINDTHORST...BELLEVUE...MEGARGEL...JOLLY...KAMAY...
MANKINS...NEWPORT...LAKE DIVERSION...LAKE KICKAPOO...WESTOVER...
SHEPPARD AFB...LAKE ARROWHEAD AND BLUEGROVE.
LAT...LON 3340 9939 3407 9887 3397 9795 3394 9797
3392 9796 3390 9798 3347 9798 3347 9842
3340 9842
TIME...MOT...LOC 0529Z 302DEG 23KT 3390 9858 3343 9918
MBSSpecial weather statement, Jul 15, 12:49 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1249 AM CDT FRI JUL 15 2016
OKZ020-026-150645-
LINCOLN OK-PAYNE OK-
1249 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND PAYNE
COUNTIES UNTIL 145 AM CDT...
AT 1249 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF RIPLEY...MOVING SOUTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
STILLWATER...CUSHING...PERKINS...YALE...RIPLEY...AGRA...QUAY...
AVERY AND INGALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3616 9682 3616 9662 3595 9662 3579 9670
3597 9713 3620 9710 3621 9682
TIME...MOT...LOC 0548Z 301DEG 14KT 3605 9696
MBSSpecial weather statement, Jul 15, 12:51 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1251 AM CDT FRI JUL 15 2016
OKZ018>020-024-025-027>029-150645-
OKLAHOMA OK-CANADIAN OK-GRADY OK-LOGAN OK-MCCLAIN OK-CLEVELAND OK-
PAYNE OK-KINGFISHER OK-
1251 AM CDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...EASTERN CANADIAN...
NORTHEASTERN GRADY...LOGAN...NORTHWESTERN MCCLAIN...CLEVELAND...
SOUTHWESTERN PAYNE AND SOUTHEASTERN KINGFISHER COUNTIES UNTIL 145 AM
CDT...
AT 1250 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
EDMOND...MOVING SOUTHEAST AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...EDMOND...MOORE...MIDWEST CITY...DEL CITY...
GUTHRIE...NEWCASTLE...BLANCHARD...YUKON...BETHANY...MUSTANG...
CHOCTAW...WARR ACRES...THE VILLAGE...NOBLE...TUTTLE...PIEDMONT...
HARRAH AND SPENCER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 100 AND 165.
INTERSTATE 40 BETWEEN MILE MARKERS 140 AND 172.
INTERSTATE 44 BETWEEN MILE MARKERS 100 AND 150.
INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3590 9772 3604 9715 3568 9716 3516 9715
3504 9770
TIME...MOT...LOC 0550Z 337DEG 28KT 3562 9749
MBSLocal storm report, Jul 15, 12:58 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1258 AM CDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND GST 2 SSW MINCO 35.29N 97.96W
07/15/2016 M70 MPH GRADY OK MESONET
&&
EMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 9:22 PM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| Jul 14, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 59 min |
| Jul 14, 10:00 PM CDT | Special Weather Statement | OUN | Logan | 60 min |
| Jul 14, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 47 min |
| Jul 14, 10:26 PM CDT | Special Weather Statement | OUN | Blaine, Dewey | 64 min |
| Jul 14, 10:32 PM CDT | Areal Flood Advisory | OUN | Harmon, Jackson | 3 hr |
| Jul 14, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 62 min |
| Jul 14, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jackson, Tillman | 53 min |
| Jul 14, 11:06 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 39 min |
| Jul 14, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 53 min |
| Jul 14, 11:09 PM CDT | Special Weather Statement | OUN | Roger Mills | 66 min |
| Jul 14, 11:11 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Custer, Dewey, Kingfisher | 3 hr |
| Jul 14, 11:22 PM CDT | Flash Flood Warning | OUN | Blaine, Canadian, Kingfisher | 3 hr |
| Jul 14, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 52 min |
| Jul 14, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 33 min |
| Jul 14, 11:31 PM CDT | Areal Flood Advisory | OUN | Garfield, Kingfisher, Logan, Noble | 3 hr |
| Jul 14, 11:39 PM CDT | Special Weather Statement | OUN | Oklahoma | 66 min |
| Jul 14, 11:41 PM CDT | Special Weather Statement | OUN | Kingfisher, Payne | 64 min |
| Jul 14, 11:47 PM CDT | Special Weather Statement | OUN | Cotton, Tillman | 58 min |
| Jul 14, 11:49 PM CDT | Special Weather Statement | OUN | Canadian, Custer, Washita | 56 min |
| Jul 14, 11:54 PM CDT | Areal Flood Advisory | OUN | Beckham, Blaine, Caddo, Custer, Dewey, Roger Mills and 1 more | 3 hr |
| Jul 14, 11:57 PM CDT | Flash Flood Warning | OUN | Custer, Washita | 3 hr |
| Jul 14, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 48 min |
| Jul 15, 12:16 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 29 min |
| Jul 15, 12:21 AM CDT | Special Weather Statement | OUN | Greer, Kiowa | 39 min |
| Jul 15, 12:29 AM CDT | Special Weather Statement | OUN | Caddo, Canadian, Grady | 61 min |
| Jul 15, 12:37 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Grady | 113 min |
| Jul 15, 12:49 AM CDT | Special Weather Statement | OUN | Payne | 56 min |
| Jul 15, 12:51 AM CDT | Special Weather Statement | OUN | Cleveland, Logan, Oklahoma | 54 min |
| Jul 15, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, McClain | 46 min |
| Jul 15, 1:05 AM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Oklahoma | 3 hr |
| Jul 15, 1:17 AM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Grady | 3 hr |
| Jul 15, 1:36 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, McClain, Oklahoma | 54 min |
| Jul 15, 1:41 AM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Jul 15, 1:45 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Garvin, Grady, McClain | 45 min |
| Jul 15, 1:55 AM CDT | Flash Flood Warning | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| Jul 15, 2:09 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain | 3 hr |
| Jul 15, 2:18 AM CDT | Special Weather Statement | OUN | Oklahoma, Pottawatomie | 57 min |
| Jul 15, 2:21 AM CDT | Special Weather Statement | OUN | Garvin, McClain, Pottawatomie | 54 min |
| Jul 15, 2:31 AM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 3 hr |
| Jul 15, 2:46 AM CDT | Special Weather Statement | OUN | Garvin | 59 min |
| Jul 15, 2:49 AM CDT | Special Weather Statement | OUN | Hughes, Murray, Pontotoc, Seminole | 56 min |
| Jul 15, 3:13 AM CDT | Areal Flood Advisory | OUN | Carter, Cleveland, Garvin, McClain, Murray, Pontotoc and 2 more | 3 hr |
| Jul 15, 3:33 AM CDT | Special Weather Statement | OUN | Carter, Johnston, Marshall, Murray | 57 min |
| Jul 15, 3:46 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc | 59 min |
| Jul 15, 3:53 AM CDT | Areal Flood Advisory | OUN | Carter, Coal, Johnston, Murray, Pontotoc | 3 hr |
| Jul 15, 4:19 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 56 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.